MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; FORCEP, TENACULUM 9.5 STERILE

Centurion Medical Products, LP CENTURION; FORCEP, TENACULUM 9.5 STERILE
Catalog Number TRI66875
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
FORCEP, TENACULUM 9.5 STERILE
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50938384
Report Number1824619-2026-00141
Device Sequence Number10756153
Product Code GEN
UDI-Device Identifier10653160317890
UDI-Public10653160317890
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRI66875
Device Lot Number2023120790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/05/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown